Alert archive / Nevada / Red Flag Warnings in 2014

Red Flag Warning 3, NWS Reno, NV

June 1, 2014Washoe County, Nevada

NWS Reno, NV issued this red flag warning at Jun 1, 2014, 1:03 PM PDT for Washoe County, Nevada. It took effect at Jun 2, 2014, 2:00 PM PDT. It was in force for 7 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 1, 2014, 1:03 PM PDT (20:03 UTC)
In effect from
Jun 2, 2014, 2:00 PM PDT
Expired
Jun 2, 2014, 9:00 PM PDT
In force
7 hr
Issued by
NWS Reno, NV

County Washoe County, NV

The radar

The Reno radar (KRGX), 103 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 3:15 PM PDTTSTM WND GST 5011 Ene Calcutta Lake, NVCATNIP MOUNTAIN RAWS SITE.
Jun 2, 3:15 PM PDTTSTM WND GST 5011 Ene Calcutta Lake, NV
Jun 2, 5:00 PM PDTTSTM WND GST 54Pyramid Lake, NVPEAK GUST AT AHAHO ISLAND WIND SENSOR. SEVERAL GUSTS 40-50 MPH BETWEEN 315 AND 515 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 8.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2849 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WWUS85 KREV 012003
RFWREV

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
103 PM PDT SUN JUN 1 2014

...ISOLATED DRY THUNDERSTORMS AND STRONG GUSTY WINDS MONDAY...

.AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION MONDAY.
THIS WILL BRING ISOLATED THUNDERSTORMS MONDAY AFTERNOON INITIALLY
ALONG THE SIERRA FRONT AND FAR NORTHWEST NEVADA WITH ACTIVITY
MOVING QUICKLY TO THE EAST ACROSS THE BASIN AND RANGE DURING THE
EVENING. SOME OF THESE THUNDERSTORMS MAY PRODUCE DRY LIGHTNING. GUSTY
WEST WINDS WILL DEVELOP ALONG THE EASTERN SIERRA MONDAY AFTERNOON
AND SPREAD TO THE BASIN AND RANGE DURING THE EVENING.

NVZ450-021300-
/O.UPG.KREV.FW.A.0001.140602T2000Z-140603T0600Z/
/O.NEW.KREV.FW.W.0003.140602T2100Z-140603T0400Z/
WESTERN NEVADA SIERRA FRONT-
103 PM PDT SUN JUN 1 2014

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA SIERRA
FRONT...

THE NATIONAL WEATHER SERVICE IN RENO HAS UPGRADED THE FIRE WEATHER
WATCH TO A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITY...
WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY. 

* AFFECTED AREA...FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT.

* WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* HUMIDITY...6 TO 12 PERCENT.

* THUNDERSTORMS...ISOLATED BUT WITH LIMITED RAINFALL.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. ANY NEW FIRE STARTS 
  WILL MOVE QUICKLY WITH THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR.  CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES.  

&&

$$

NVZ453-458-021300-
/O.UPG.KREV.FW.A.0001.140602T2000Z-140603T0600Z/
/O.NEW.KREV.FW.W.0003.140602T2300Z-140603T0600Z/
WEST CENTRAL NEVADA BASIN AND RANGE-NORTHERN WASHOE COUNTY-
103 PM PDT SUN JUN 1 2014

...RED FLAG WARNING IN EFFECT FROM 4 PM TO 11 PM PDT MONDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA BASIN AND
RANGE AND NORTHERN WASHOE COUNTY...

THE NATIONAL WEATHER SERVICE IN RENO HAS UPGRADED THE FIRE WEATHER
WATCH TO A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITY...
WHICH IS IN EFFECT FROM 4 PM TO 11 PM PDT MONDAY. 

* AFFECTED AREA...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND
  RANGE AND FIRE ZONE 458 NORTHERN WASHOE COUNTY...MAINLY SOUTH OF 
  GERLACH.

* WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* HUMIDITY...5 TO 12 PERCENT.

* THUNDERSTORMS...ISOLATED BUT WITH LIMITED RAINFALL.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. ANY NEW FIRE STARTS 
  WILL MOVE QUICKLY WITH THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR.  CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES.  

&&

$$

HTTP://WEATHER.GOV/RENO
3 follow-up statements
151 
WWUS85 KREV 021008
RFWREV

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
308 AM PDT MON JUN 2 2014

...ISOLATED DRY THUNDERSTORMS AND STRONG GUSTY WINDS TODAY...

.AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION TODAY.
THIS WILL BRING ISOLATED THUNDERSTORMS THIS AFTERNOON INITIALLY
ALONG THE SIERRA FRONT AND FAR NORTHWEST NEVADA WITH ACTIVITY
MOVING QUICKLY TO THE EAST ACROSS THE BASIN AND RANGE DURING THE
EVENING. SOME OF THESE THUNDERSTORMS MAY PRODUCE DRY LIGHTNING.
GUSTY WEST WINDS WILL DEVELOP ALONG THE EASTERN SIERRA IN THE
AFTERNOON AND SPREAD TO THE BASIN AND RANGE DURING THE EVENING.

NVZ450-022300-
/O.CON.KREV.FW.W.0003.140602T2100Z-140603T0400Z/
WESTERN NEVADA SIERRA FRONT-
308 AM PDT MON JUN 2 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE
WESTERN NEVADA SIERRA FRONT...

* AFFECTED AREA...FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT.

* WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* HUMIDITY...6 TO 12 PERCENT.

* THUNDERSTORMS...ISOLATED BUT WITH LIMITED RAINFALL.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. ANY NEW FIRE STARTS 
  WILL MOVE QUICKLY WITH THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR.  CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES.

&&

$$

NVZ453-458-022300-
/O.CON.KREV.FW.W.0003.140602T2300Z-140603T0600Z/
WEST CENTRAL NEVADA BASIN AND RANGE-NORTHERN WASHOE COUNTY-
308 AM PDT MON JUN 2 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE
WESTERN NEVADA BASIN AND RANGE AND NORTHERN WASHOE COUNTY...

* AFFECTED AREA...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND 
  RANGE AND FIRE ZONE 458 NORTHERN WASHOE COUNTY.

* WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY...5 TO 12 PERCENT.

* THUNDERSTORMS...ISOLATED BUT WITH LIMITED RAINFALL.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. ANY NEW FIRE STARTS 
  WILL MOVE QUICKLY WITH THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR.  CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES.

&&

$$

HTTP://WEATHER.GOV/RENO
988 
WWUS85 KREV 022215
RFWREV

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
315 PM PDT MON JUN 2 2014


NVZ450-030400-
/O.CON.KREV.FW.W.0003.000000T0000Z-140603T0400Z/
WESTERN NEVADA SIERRA FRONT-
315 PM PDT MON JUN 2 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA SIERRA
FRONT...

* AFFECTED AREA...FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT.

* WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY...6 TO 12 PERCENT.

* THUNDERSTORMS...ISOLATED EAST OF HIGHWAY 395. LIMITED RAINFALL.
  WIND GUSTS OF 40 TO 50 MPH POSSIBLE WITH OUTFLOWS.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. ANY NEW FIRE STARTS 
  WILL MOVE QUICKLY WITH THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR.  CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES.

&&

$$

NVZ453-458-030600-
/O.CON.KREV.FW.W.0003.140602T2300Z-140603T0600Z/
WEST CENTRAL NEVADA BASIN AND RANGE-NORTHERN WASHOE COUNTY-
315 PM PDT MON JUN 2 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA
BASIN AND RANGE AND NORTHERN WASHOE COUNTY...

* AFFECTED AREA...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND 
  RANGE AND FIRE ZONE 458 NORTHERN WASHOE COUNTY.

* WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY...5 TO 12 PERCENT.

* THUNDERSTORMS...ISOLATED WITH WIND GUSTS OF 45 TO 55 MPH POSSIBLE
  WITH OUTFLOWS.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. ANY NEW FIRE STARTS 
  WILL MOVE QUICKLY WITH THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR.  CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES.

&&

$$

HTTP://WEATHER.GOV/RENO
194 
WWUS85 KREV 030357
RFWREV

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
857 PM PDT MON JUN 2 2014


NVZ453-458-030500-
/O.CAN.KREV.FW.W.0003.000000T0000Z-140603T0600Z/
WEST CENTRAL NEVADA BASIN AND RANGE-NORTHERN WASHOE COUNTY-
857 PM PDT MON JUN 2 2014

...RED FLAG WARNING IS CANCELLED FOR WEST CENTRAL NEVADA AND
NORTHERN WASHOE COUNTY...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE RED FLAG
WARNING.

THUNDERSTORMS HAVE ENDED OVER THE WARNING AREA AND WINDS WILL
CONTINUE TO DECREASE THIS EVENING. THEREFORE THE RED FLAG WARNING
HAS BEEN CANCELLED.

$$

NVZ450-030500-
/O.EXP.KREV.FW.W.0003.000000T0000Z-140603T0400Z/
WESTERN NEVADA SIERRA FRONT-
857 PM PDT MON JUN 2 2014

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR THE
WESTERN NEVADA SIERRA FRONT...

THUNDERSTORMS HAVE ENDED THIS EVENING WHILE WINDS WILL CONTINUE TO
DECREASE. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO
EXPIRE. 

$$

HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jun 1, 1:46 AM PDT, 11 hours 17 minutes earlier.

Area forecast discussion, Jun 1, 1:46 AM PDT, 11 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
146 AM PDT SUN JUN 1 2014

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL DEVELOP OFF THE COAST SUNDAY WITH A
SLIGHT CHANCE FOR AFTERNOON THUNDERSTORMS NEAR THE OREGON BORDER. A
BETTER CHANCE FOR THUNDERSTORMS IS EXPECTED MONDAY AS THE LOW MOVES
INLAND WITH SOME GUSTY WINDS. AS THE LOW EXITS TUESDAY A FEW MORE
STORMS ARE POSSIBLE NEAR THE OREGON BORDER. THE REMAINDER OF THE
WEEK WILL BE DRY AND WARM WITH LIGHT TO MODERATE WINDS.

&&

.SHORT TERM...
THE MAIN FEATURE WILL BE THE UPPER LOW THAT MOVES THROUGH ON
MONDAY AND ITS AFFECTS ON THE EASTERN SIERRA AND WESTERN NEVADA.
THE MODELS ARE SLIGHTLY FASTER AGAIN THIS MORNING AND ADJUSTMENTS
WERE MADE BASED ON THIS NEW TIMING.

FOR TODAY, A WEAK SYSTEM WILL DROP OFF THE NORTHERN CALIFORNIA
COAST AND MAY TRIGGER AN ISOLATED STORM OR TWO IN THE LASSEN
CONVERGENCE ZONE. THE REMAINDER OF THE REGION WILL REMAIN DRY WITH
GENERALLY LIGHT WINDS. TEMPERATURES WILL BE A BIT WARMER TODAY
WITH WIDESPREAD 80S IN WRN NV AND 70S IN THE SIERRA.

MONDAY IS LOOKING A BIT MORE INTERESTING WITH WINDS AND NOT AS
MUCH SO FOR THUNDERSTORMS. WITH THE FASTER TIMING, THE MODELS ARE
NOW SHOWING A GOOD ZEPHYR DEVELOPING IN THE AFTERNOON WITH A 996
SFC LOW IN CENTRAL NEVADA. THE COOLING ALOFT FROM THE LOW WILL
ALSO KEEP TEMPS A LITTLE COOLER IN THE SIERRA AND STRENGTHEN THE
TEMPERATURE GRADIENT ACROSS WESTERN NEVADA. THIS IS NORMALLY A
GOOD SIGN FOR AN ENHANCED ZEPHYR WITH GUSTS TO 35 MPH POSSIBLE.

REGARDING THUNDERSTORMS, THE ZEPHYR NORMALLY KILLS CONVECTION
AROUND THE TAHOE BASIN INTO THE RENO-CARSON-MINDEN AREA. IF
ANYTHING FORMS THERE IT WILL BE IN THE EARLY AFTERNOON BEFORE THE
ZEPHYR BEGINS IN EARNEST. HOWEVER, THE ZEPHYR CAN ALSO ENHANCE
CONVECTION ON ITS LEADING EDGE WITH STRONG CONVERGENCE, AS
NORMALLY OCCURS NEAR/WEST OF HIGHWAY 95. HAVE PUT THE BEST CHANCE
OF STORMS THERE MONDAY AFTERNOON WITH THE STORMS PUSHING NORTH AND
EAST DURING THE EVENING. THERE WILL ALSO BE A DECENT CHANCE OF
STORMS OVER FAR NE CALIFORNIA AND NW NEVADA WHICH MODELS ARE
SHOWING TO HAVE THE BEST INSTABILITY. MORE ON THE WINDS/THUNDER
IMPACTS IN THE FIRE WEATHER SECTION BELOW.

AS THE LOW EXITS TUESDAY, SOME INSTABILITY REMAINS MAINLY NEAR THE
OREGON BORDER. LEFT THE SLIGHT CHANCE FOR STORMS THERE WITH
ANOTHER STORM POSSIBLE OVER CENTRAL NV. HOWEVER, WITH THE FASTER
MOVEMENT, CONVECTION ON TUESDAY IS LOOKING LESS LIKELY. WINDS WILL
ALSO BE WEAKER BEHIND THE SYSTEM TUESDAY WITH TYPICAL AFTERNOON
BREEZES EXPECTED. WALLMANN

.LONG TERM...WEDNESDAY THROUGH SATURDAY...
MAIN CHANGE WAS TO GREATLY CURTAIL CHANCES FOR THUNDERSTORMS
WEDNESDAY. BOTH THE GFS/ECMWF NOW SHOW AREA UNDER A DRIER AND MORE
STABLE WEST-NORTHWEST FLOW MID-LATE WEEK WITH INSTABILITY MARGINAL
AT BEST ALONG THE SIERRA CREST OF MONO COUNTY WED-FRI. SO LIMITED
POPS TO MONO COUNTY WED-THU AND REMOVED THEM FRI AS ONLY SOME
CUMULUS DEVELOPMENT IS POSSIBLE BY THEN. POPS MAY BE ABLE TO BE
PULLED ALTOGETHER IF MODELS CONTINUE TO TREND DRIER AND MORE STABLE.
OTHERWISE LITTLE WEATHER TO TALK ABOUT AS TEMPERATURES HOLD MOSTLY
IN THE 70S SIERRA AND 80S WESTERN NV VALLEYS. READINGS WILL APPROACH
90 DEGREES BY FRI-SAT FOR TYPICALLY WARMER WESTERN NV LOCATIONS.
HOHMANN

&&

.AVIATION...
VFR CONDITIONS WITH LIGHT WINDS TODAY. UPPER LOW WILL APPROACH THE
AREA MONDAY AND BRING ISOLATED HIGH BASED THUNDERSTORMS AND GUSTY
AFTERNOON AND EVENING WINDS. LATEST FORECAST INFORMATION SUGGESTS
ISOLATED CONVECTION THREAT WILL BE BRIEF AND VERY LOW FOR THE SIERRA
TAF SITES WITH ONLY A SMALL WINDOW OF THREAT FOR KRNO-KCXP MONDAY
20-23Z AS ZEPHYR WINDS INCREASE AND PUSH CONVECTION QUICKLY TO THE
EAST. WINDS WILL INCREASE WITH GUSTS 25-30KT BY MID-LATE AFTERNOON
FOR THE IMMEDIATE LEE OF THE SIERRA WITH THE GUSTY WINDS SPREADING
TO KLOL-KNFL BY EARLY EVENING MONDAY. HOHMANN

&&

.FIRE WEATHER...
CONVECTIVE POTENTIAL IS STILL THERE FOR MON AFTN/MON EVENING AS
SHORTWAVE SWINGS THROUGH THE AREA. MID LEVEL INSTABILITY CONTINUES
TO BE A LIMITING FACTOR AS WILL BE MOISTURE AVAILABILITY. BUT
FORCING AND LOW LEVEL CONVERGENCE SHOULD BE STRONG ENOUGH TO PRODUCE
ISOLATED HIGH BASED CONVECTION BY MID AFTERNOON. INITIAL LIGHTNING
POTENTIAL WILL LIKELY OCCUR FROM EASTERN ALPINE COUNTY AND FAR
NORTHERN MONO COUNTY UP THE PINE NUTS AS WELL AS FAR NORTHWEST NV,
GENERALLY NORTH OF GERLACH. ACTIVITY WILL THEN MOVE QUICKLY EAST AND
NORTHEAST THROUGH THE BASIN AND RANGE FOR THE EVENING AS STRONG
ZEPHYR DEVELOPS AND LOW LEVEL WESTERLIES INCREASE AND DEEPEN ALONG
THE SIERRA FRONT. IF ANY STARTS OCCUR, THEY WILL BE DRIVEN BY STRONG
WESTERLY SURFACE WINDS AS THE ZEPHYR ENHANCES AND SPREADS EASTWARD.
SO FIRE AND LAND AGENCIES SHOULD CLOSELY MONITOR WEATHER FORECASTS.
A WATCH HAS BEEN ISSUED FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR
PARTS OF WESTERN NV. CONDITIONS WILL BE CLOSE JUST OUTSIDE THE WATCH
AREA INCLUDING THE HIGHWAY 395 CORRIDOR IN EASTERN LASSEN COUNTY AS
WELL AS SOUTHWARD THROUGH MONO COUNTY WHERE GUSTS WILL APPROACH 30
MPH. HOHMANN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     NVZ450-453-458.

CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:36 AM PDTFire Weather WatchREVWashoe10 hr
Jun 1, 1:35 PM PDTLake Wind AdvisoryREVChurchill, Lyon, Pershing, Washoe31 hr

Nearby

Red Flag Warnings in Nevada, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.